Alert archive / California / Wind Advisories in 2025
Wind Advisory 13, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at May 2, 2025, 12:09 PM PDT. It took effect at May 4, 2025, 8:00 AM PDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2025, 12:09 PM PDT (19:09 UTC)
- In effect from
- May 4, 2025, 8:00 AM PDT
- Expired
- May 5, 2025, 8:00 PM PDT
- In force
- 36 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
513 WWUS76 KSTO 021909 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 1209 PM PDT Fri May 2 2025 CAZ015>018-031800- /O.NEW.KSTO.WI.Y.0013.250504T1500Z-250506T0300Z/ Northern Sacramento Valley-Central Sacramento Valley-Southern Sacramento Valley-Carquinez Strait and Delta- Including the cities of Redding, Chico, Oroville, Fairfield/Suisun, Marysville/Yuba City, Sacramento, and Red Bluff 1209 PM PDT Fri May 2 2025 ...WIND ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 8 PM PDT MONDAY... * WHAT...North winds 15 to 30 mph with gusts up to 45 to 50 mph expected. Strongest winds along and east of I-5. * WHERE...Carquinez Strait, Delta, and Sacramento Valley. * WHEN...From 8 AM Sunday to 8 PM PDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information, visit us at www.weather.gov/sto/ SP
6 follow-up statements
163 WWUS76 KSTO 021918 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 1218 PM PDT Fri May 2 2025 CAZ015>018-031800- /O.CON.KSTO.WI.Y.0013.250504T1500Z-250506T0300Z/ Northern Sacramento Valley-Central Sacramento Valley-Southern Sacramento Valley-Carquinez Strait and Delta- Including the cities of Redding, Chico, Oroville, Fairfield/Suisun, Marysville/Yuba City, Sacramento, and Red Bluff 1218 PM PDT Fri May 2 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 8 PM PDT MONDAY... * WHAT...North winds 15 to 30 mph with gusts up to 45 to 50 mph expected. Strongest winds along and west of I-5. * WHERE...Carquinez Strait and Delta, Central Sacramento Valley, Northern Sacramento Valley, and Southern Sacramento Valley. * WHEN...From 8 AM Sunday to 8 PM PDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information, visit us at www.weather.gov/sto/ SP
254 WWUS76 KSTO 031704 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 1004 AM PDT Sat May 3 2025 CAZ015>018-042100- /O.CON.KSTO.WI.Y.0013.250504T1500Z-250506T0300Z/ Northern Sacramento Valley-Central Sacramento Valley-Southern Sacramento Valley-Carquinez Strait and Delta- Including the cities of Chico, Red Bluff, Oroville, Sacramento, Marysville/Yuba City, Redding, and Fairfield/Suisun 1004 AM PDT Sat May 3 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 8 PM PDT MONDAY... * WHAT...North winds 15 to 30 mph with gusts up to 45 to 50 mph expected. Strongest winds along and west of I-5. * WHERE...Carquinez Strait, Delta and Sacramento Valley. * WHEN...From 8 AM Sunday to 8 PM PDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at www.weather.gov/sto/ KH
600 WWUS76 KSTO 032046 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 146 PM PDT Sat May 3 2025 CAZ015>018-042100- /O.CON.KSTO.WI.Y.0013.250504T1500Z-250506T0300Z/ Northern Sacramento Valley-Central Sacramento Valley-Southern Sacramento Valley-Carquinez Strait and Delta- Including the cities of Chico, Red Bluff, Oroville, Sacramento, Marysville/Yuba City, Redding, and Fairfield/Suisun 146 PM PDT Sat May 3 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 8 PM PDT MONDAY... * WHAT...North winds 15 to 30 mph with gusts up to 45 to 55 mph expected. Strongest winds along and west of I-5. * WHERE...Carquinez Strait, Delta and Sacramento Valley. * WHEN...From 8 AM Sunday to 8 PM PDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at www.weather.gov/sto/ KH
888 WWUS76 KSTO 041936 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 1236 PM PDT Sun May 4 2025 CAZ015>018-052100- /O.CON.KSTO.WI.Y.0013.000000T0000Z-250506T0300Z/ Northern Sacramento Valley-Central Sacramento Valley-Southern Sacramento Valley-Carquinez Strait and Delta- Including the cities of Sacramento, Red Bluff, Oroville, Fairfield/Suisun, Marysville/Yuba City, Redding, and Chico 1236 PM PDT Sun May 4 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT MONDAY... * WHAT...North winds 15 to 30 mph with gusts up to 45 to 55 mph expected. Strongest winds along and west of I-5. * WHERE...Carquinez Strait, Delta and Sacramento Valley. * WHEN...Until 8 PM PDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at www.weather.gov/sto/ IDS
094 WWUS76 KSTO 052042 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 142 PM PDT Mon May 5 2025 CAZ015>018-060300- /O.CON.KSTO.WI.Y.0013.000000T0000Z-250506T0300Z/ Northern Sacramento Valley-Central Sacramento Valley-Southern Sacramento Valley-Carquinez Strait and Delta- Including the cities of Marysville/Yuba City, Chico, Redding, Sacramento, Fairfield/Suisun, Red Bluff, and Oroville 142 PM PDT Mon May 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...North winds 15 to 30 mph with gusts up to 45 to 55 mph expected. Strongest winds along and west of I-5. * WHERE...Carquinez Strait and Delta, Central Sacramento Valley, Northern Sacramento Valley, and Southern Sacramento Valley. * WHEN...Until 8 PM PDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information, visit us at www.weather.gov/sto/ EK
650 WWUS76 KSTO 060234 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 734 PM PDT Mon May 5 2025 CAZ015>018-060345- /O.EXP.KSTO.WI.Y.0013.000000T0000Z-250506T0300Z/ Northern Sacramento Valley-Central Sacramento Valley-Southern Sacramento Valley-Carquinez Strait and Delta- Including the cities of Red Bluff, Oroville, Sacramento, Redding, Chico, Marysville/Yuba City, and Fairfield/Suisun 734 PM PDT Mon May 5 2025 ...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... Wind have decreased below criteria, therefore the Wind Advisory will expire at 8 PM PDT. Lingering breezy conditions will continue through Tuesday morning mainly in the western Sacramento Valley and will continue to decrease through the day. $$ For more information, visit us at www.weather.gov/sto/ KH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at May 1, 1:16 PM PDT, 22 hours 53 minutes earlier.
Area forecast discussion, May 1, 1:16 PM PDT, 22 hours 53 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
116 PM PDT Thu May 1 2025
For additional details on weather and expected impacts over the
next 7 days, please visit weather.gov/sto/briefing.
.Discussion...
.Synopsis...
Minor weather impacts over the next 7 days. Gusty north winds on
Sunday and Monday in the northern Sacramento Valley.
Warm temperatures today, then cooling begins on Friday with the
coolest day on Saturday. Light rain showers are expected Saturday
with most areas receiving less than a tenth of an inch. As the
system exits the area on Sunday and Monday...expect gusty winds
up to 40 mph in the northern Sacramento Valley and gusts 25 mph
most other locations. Dry and mild conditions are then expected
into early next week.
&&
.Key Messages...
* Today:
-Warm high temperatures, warmest in the northern and central
Sacramento Valley
-Probability of central and north Sac Valley temps 90 degrees or
higher: 50-90%
-Probability of southern Sac Valley temps 90 degrees or higher:
5-25%
* Friday and Saturday:
-Cooling trend starts with chances of showers in the
mountains, foothills, and northern Sacramento Valley.
-Light precipitation chances on both days with most areas
seeing less than a tenth of an inch over 48 hours.
* Sunday and Monday:
-Mostly dry and gusty north winds
-Warmer temperatures than Saturday.
* Early Next Week:
- Slightly warmer than normal temperatures and dry.
.Changes from previous forecast...
* Winds have trended up slightly for Sunday and Monday
&&
.AVIATION...
VFR conditions expected over the next 24 hours across interior
NorCal. Surface winds less than 12 knots at TAF sites through
Friday morning. Breezy southerly wind gusts up to 15-20 kts across
the Sacramento Valley, west to northwest gusts up to 20 kts over
the northern San Joaquin Valley, and southwest gusts up to 20-25
kts over the Sierra 18z Friday - 06z Saturday. Over the Sierra,
north to east winds will gust 15 to 25 kts from 05Z through 18Z
Thursday. Southwesterly wind gusts up to 25 kts vicinity Delta.
There is a 10-30% chance of isolated thunderstorms over the Sierra
mainly from HWY 50 southward until 03z Friday, and over the
mountains from 18z Friday - 03z Saturday, with brief periods of
MVFR conditions. Gusty and erratic winds near thunderstorms.
&&
.STO WATCHES/WARNINGS/ADVISORIES...
None.
&&Nearby
Wind Advisories in California, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.